# SDR DALA2020051902409

- Difficulty date: May 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 77,904 hours, 15,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK FOUND DAMAGE NEAR LOWER TCAS ANTENNA. REPAIRED PER ERA 7025422. (LP 7025422)
